# SDR 95ZZZX3168

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3109B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC522
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13600L
- Condition: Failed
- Location: Rt Inbd Wheel
- Component: Bfgoodrich, 313571
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE OUTBOARD BEARING ON THE RT INBOARD TIRE FAILED.  AFTER THE BEARING BROKE DOWN, IT LET THE WHEEL ASSEMBLY LEAVE THE AXLE WITH THE NUT AND COTTER PINS STILL INSTALLED.  NO DAMAGE TO THE AXLE OR BRAKE ASSY.  CAUSE OF FAILURE IS UNKNOWN.  BEARINGS HAD GREASE.
